# SDR SIMA201205401

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 30,201 hours, 27,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 104885
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION,  FOUND BOTH AFT EMERGENCY WING LIGHTS INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 EMERGENCY POWER SUPPLY  BATTERY AND CHARGER IAW W/C 33-700-19.  THE OPS CHECKED GOOD IAW W/C 33-700-17.  AIRCRAFT RETURNED TO SERVICE.
